Ask an expert
Question

14 Jul 2006

Can Dystonia be treated naturally
I have Generalised Dystonia and i take Sinemet (Levodopa (Dopar, Sinemet) everyday. The problem is that the Sinemet could be causing me to get acne and the dermatologist wants to put me onto Roaccutane. I dont really want to take Roaccutane if it is the Sinemet causing the acne, as i have to take Sinemet every day for the rest of my life.

I was wondering if a naturopath / homeopath can treat dystonia effectively with natural medicines. I would love to stop taking Sinement
Answer 502 views
Expert
Natural health
Natural health

01 Jan 0001

Hi

I would suggest a qualified acupuncturist / homoepath who can help you with this muscular disorder. You will possibly get relief or the homeopath / naturopath could possibly assist you with the acne.

REgards
Dr Debbie
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19422 votes
Vote